Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone!

First off I wanted to say how much I appreciate this space where people so honestly share their stories and support with one another.

I am an almost 16 year old male (about 5'9 155 lbs) who just completed a 5 month course on the (very tumultuous) Accutane regimen! I started with 40 mg a day and progressed up to 80 mg by the end.

I am close to being a week off of the medication and I have progressed away from the uber dry lips, joint pain, and possibly the depression I have faced while taking the medication. (I've been feeling happier lately! yes!) 

The one side effect that has persisted over this time is the redness coupled with the red marks on my face. It is not active acne; rather, blown out old pimples that have yet to heal and fade.

My question is for anyone who has knowledge on when this redness and red marks will go away??

Also, is it a progression over time??

If you take the time can you please include a specific time frame?? 

Thank you all in advance so much! Stay strong everyone! Know that people value and love you no matter what!

Share this post


Link to post
Share on other sites

This may be a case of hyperpigmentation in which case I'm facing the same thing /: it's been around 2-3 months for me and they've only gotten slightly more faded

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×